BibTeX record: journals/orl/CrouzeixA10

download as .bib file

@article{DBLP:journals/orl/CrouzeixA10,
  author    = {Jean{-}Pierre Crouzeix and
               Eladio Oca{\~{n}}a Anaya},
  title     = {Monotone and maximal monotone affine subspaces},
  journal   = {Oper. Res. Lett.},
  year      = {2010},
  volume    = {38},
  number    = {2},
  pages     = {139--142},
  url       = {http://dx.doi.org/10.1016/j.orl.2009.10.015},
  doi       = {10.1016/j.orl.2009.10.015},
  timestamp = {Fri, 31 Oct 2014 07:58:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/orl/CrouzeixA10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}